# SDR HEEA076482

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,317 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Amplifier
- Part number: AA38300
- Part serial: 1779
- Condition: Noisy
- Location: Ics
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD STATIC NOISE WHEN AIRCRAFT IS RUNNING. PENDING VENDOR RETURN.
